# SDR AALA201511239001

- Difficulty date: November 21, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 59,140 hours, 21,689 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: D5367175902200
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L2 DOOR JAM HAS EVIDENCE OF CORROSION IN THE FASTENERS, BY FLOORBOARD 261EF.  REPLACED FLOORBOARD 261EF IAW AMM 53-42-12-400-002-A.
